# SDR UPS03140845

- Difficulty date: June 6, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0818
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Slide Ind Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN WIRE ON EMERGENCY SLIDE INDICATOR LIGHT ASSY ON CREW DOOR.  DEFERRED M260973.  PERFORMED TEST P/N ASPCU TEST OK, WARNING LIGHT RESET, OK THIS CLEARS M260973.
